# SDR UALA2010020300438

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 41,231 hours, 16,121 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: L1 Door Slide
- Component: Slide
- Component part number: D31516313
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE FAILED EMERGENCY LIGHT TEST.  REPLACED NR 1L DOOR MOUNTED SLIDE.
